MAUDE Adverse Event Report: COVIDIEN SCD 700 COMPRESSION SYSTEM-US; SLEEVE, LIMB, COMPRESSIBLE

COVIDIEN SCD 700 COMPRESSION SYSTEM-US; SLEEVE, LIMB, COMPRESSIBLE
Model Number 29525-
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump, s/n: (b)(4), was received.The pump could not be tested as it was received in a damaged condition and the front case was cracked.However, the power cord was received and had evidence of damage and was worn out due to use overtime.The reported issue was confirmed.The device was manufactured in 2013 and this the first time that this serial number was returned for service.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.
 
Event or Problem Description
The customer reported that the device power cord is burnt.

Brand Name
SCD 700 COMPRESSION SYSTEM-US
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key12072892
Report Number1282497-2021-10418
Device Sequence Number3564820
Product Code JOW
UDI-Device Identifier10884521129566
UDI-Public10884521129566
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number29525-
Device Catalogue Number29525-
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2020
Initial Report FDA Received Date06/26/2021
Patient Sequence Number1